# SDR FDEA201105131836

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR REPAIR FOUND TO BE NOT IAW SRM REPAIR PROCEEDURE IAW SRM 52-10-10, FIG 204.  REPAIR CARRIED OUT IAW SRM 52-10-00-FIG 204, PARA 7 REPAIR IS MAJOR CAT B.
